MAUDE Adverse Event Report: Nobel Biocare AB NobelReplace CC PMC RP 4.3x8mm; Endosseous Dental Implant

Nobel Biocare AB NobelReplace CC PMC RP 4.3x8mm; Endosseous Dental Implant
Catalog Number 37290
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Serious Injury

Brand Name
NobelReplace CC PMC RP 4.3x8mm
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Nobel Biocare AB
dimbovägen 2
karlskoga 69151
SW  69151
MDR Report Key50924698
Report Number2027971-2026-132950
Device Sequence Number14788588
Product Code DZE
UDI-Device Identifier07332747160703
UDI-Public(01)07332747160703(10)13170322(17)290407
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/28/2026
Report Date (Section F) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number37290
Device Lot Number13170322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/20/2026
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale